# SDR SWAA2022010546890

- Difficulty date: November 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE BS 460 - 480 LBL 25 HAS ELONGATED HOLE ; / [01] EVALUATED DAMAGED HOLES AND FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FCB BAFFLE BS460-BS480; LBL25; WL157-WL154. PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FCB BAFFLE BS460-BS480; LBL25; WL157-WL154. PER DWG 143A7505; AND SRM 51-40-05-0G-0. OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL; [06] INSTALLED NEW FCB BAFFLE BS460-BS480; LBL25; WL157-WL154. PER DWG 143A7505; AND SRM 51-40-02-0G-0; [07] VERIFIED CORRECTIVE ACTION 6.
